| Model Number |
406704 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported leak could not be conclusively determined.
Event or Problem Description
During cryoablation for atrial fibrillation, after placing the sheath into the patient and placing a 6f catheter into the sheath, air was aspirated into the syringe that connected to the extension port of the sheath.Several aspirations were attempted but the issue remained.The introducer was replaced and the procedure was completed with no adverse consequences to the patient.